All Journal Entries Journals
Previous | Next

radiation cystitis

Apr 16, 2008 - 1 comments
Tags:

radiation

,

cystitis

,

Pain

,

spasms

,

rectal



Finished seven weeks of radiation for prostate cancer. Now in severe pain rectal spasms. Can anyone tell me how long they last? Given belladonna and opium supp. to insert helped a little. Anyone that has had this please let me
know what you did to relieve pain and how long it lasted.
Thank you

Comments
Post a Comment
Avatar universal
by kurbkrawler00, May 26, 2009
Hello I just finished 9 weeks of radiation as well..for prostate cancer....I suddenly developed severe rectal burning and diarrhea and a burning sensation while trying to urinate..On one occation I literly had to reach down my pants and pinch off my penis to stop wetting myself...And when i did find a toilet i turned to flush and noticed blood in stool...Im sure my urethea is inflamed..Im also having reaccuring urinary infections...

Post a Comment